# SDR COMA9630043

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344CA
- Make and model: Saab SF340A
- Aircraft serial: 340A025
- System (JASC): 2730 · Elevator Control System
- Part: Pitch Trim Sw
- Part number: 531137
- Condition: Failed
- Location: Control Yoke
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS PITCH TRIM IS INTERMITTENT.  REPLACED THE PILOTS PITCH TRIM SWITCH.
